# SDR F3LA200300066

- Difficulty date: February 18, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED HEAVY CORROSION AT STR 27-L BETWEEN STA 945 AND STA 953.5.  REPLACED STRINGER FROM STA 945 TO STA 967.5, LBL 3, STR 27-L, PER SRM 53-10-3, 51-20-2 AND 51-30-5.
